MathSciNet Relay Station
MathSciNet bibliographic data
MR1412679 53C20 (28A75)
Itoh, Jin-ichi The length of a cut locus on a surface and Ambrose's problem. J. Differential Geom. 43 (1996), no. 3, 642–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement